# SDR SIMA20150621004

- Difficulty date: June 21, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 36,432 hours, 33,287 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Transducer
- Part number: APS51500
- Part serial: 81171013
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ANTI-ICE FAIL ON EICAS.  COMPLIED WITH CHECKLIST.  SYS RECOVERED IN ANTI-ICE OVERRIDE. VALVE MAY BE STUCK IN OPEN POSITION.  REMOVED AND REPLACED THE RT ANTI-ICE TRANSDUCER IAW AMM 30-21-06.OPS CHECK GOOD.
